BibTeX record journals/ipl/LinJL18

download as .bib file

@article{DBLP:journals/ipl/LinJL18,
  author    = {Shangwei Lin and
               Ya'nan Jin and
               Chunfang Li},
  title     = {Cartesian product digraphs with optimal restricted arc connectivity},
  journal   = {Inf. Process. Lett.},
  volume    = {134},
  pages     = {72--75},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ipl.2018.02.014},
  doi       = {10.1016/j.ipl.2018.02.014},
  timestamp = {Sat, 19 Oct 2019 19:54:41 +0200},
  biburl    = {https://dblp.org/rec/journals/ipl/LinJL18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics